×

Whitehead groups may be not free, even assuming CH. I. (English) Zbl 0369.02035


MSC:

03C60 Model-theoretic algebra
03E35 Consistency and independence results
20A10 Metamathematical considerations in group theory
05C99 Graph theory
20K99 Abelian groups
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] U. Avraham and S. Shelah,A generalization of MA consistent with CH, mimeograph, circulated in fall 1975.
[2] U. Avraham, K. Devlin and S. Shelah, in preparation.
[3] K. Devlin and H. Johnstraten,The Souslin Problem, Springer-Verlag Lecture Notes405, 1974. · Zbl 0289.02043
[4] K. Devlin and S. Shelah,A weak form of which follows from a weak version of CH, to appear in Israel J. Math. · Zbl 0403.03040
[5] K. Devlin and S. Shelah,A note on the normal Moore space conjecture, to appear in Canad. J. Math.
[6] P. Eklof,Whitehead problem is undecidable, Amer. Math. Monthly 83 (1976), 173–197. · Zbl 0354.20037
[7] A. Hajnal and A. Mate,Set mappings partitions and chromatic numbers, in Proc. Logic Colloquium, Bristol, 1973 (Rose and Shepherdson, eds.), Studies in Logic and the Foundations of Mathematics, Vol. 80, North-Holland Publ. Co., 1975, pp. 347–380.
[8] J. T. Jech,Trees, J. Symbolic Logic36 (1971), 1–14. · Zbl 0245.02054
[9] D. Martin and R. M. Solovay,Internal Cohen extensions, Ann. Math. Logic,2(1970), 143–178. · Zbl 0222.02075
[10] S. Shelah,Infinite abelian groups. Whitehead problem and some constructions, Israel J. Math.,18(1974), 243–256. · Zbl 0318.02053
[11] S. Shelah,Notes in partition calculus, Vol III (Colloquia Mathematica A Societatis Janos Bolayi 10), to Paul Erdös on his 60th birthday (A. Hajnal, R. Rodo and V. T. Sos, eds.), North-Holland Publ. Co., Amsterdam, London, 1975, pp. 1257–1276.
[12] S. Shelah,Two theorems on abelian groups, in preparation.
[13] S. Shelah,Whitehead group may not be free, even assuming CH, II, in preparation. · Zbl 0467.03049
[14] S. Shelah,Whitehead problem under CH and other results, Notices Amer. Math. Soc.23(1976), A-650.
[15] R. M. Solovay and S. Tennenbaum,Iterated Cohen extensions and Souslin’s problem, Ann. of Math.94(1971), 201–245. · Zbl 0244.02023
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.